# SDR DHL9974031C

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SCAB PATCH BELOW AFT CARGO DOOR  BETWEEN STA 950D AND STA 950F NOT PER SRM.  REMOVED DOUBLER, REPLACED STRINGER FROM STA 950D TO 1010 PER AVIATAS EO 99PMSI259D-1.  INSTALLED EXTERNAL REPAIR PER AVITAS EO 99 PMSI 259D1 AT STA 950DD AND 950F, 16.5 BY 5.5 AND 14 BY 3.  INSTALLED FRAMES AT STA 950F AND 970.  REPAIRED PER AVITAS EO 99PMSI259-1, 12 BY 13 AND 9 BY 8, N/R 3052.
